Works matching DE "HARMONIC analysis (Mathematics)"
Results: 3507
Non-linear analysis of stall flutter based on the ONERA aerodynamic model.
- Published in:
- Aeronautical Journal, 2003, v. 107, n. 1074, p. 495, doi. 10.1017/s0001924000134001
- By:
- Publication type:
- Article
Heart rate analysis by sparse representation for acute pain detection.
- Published in:
- 2016
- By:
- Publication type:
- journal article
Misery Loves Company: When Sadness Increases the Desire for Social Connectedness.
- Published in:
- Personality & Social Psychology Bulletin, 2011, v. 37, n. 11, p. 1438, doi. 10.1177/0146167211420167
- By:
- Publication type:
- Article
Tight wavelet frames on the space of M-positive vectors.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 5, p. 913, doi. 10.1142/S0219530524500064
- By:
- Publication type:
- Article
Approximation analysis of CNNs from a feature extraction view.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 3, p. 635, doi. 10.1142/S0219530524500015
- By:
- Publication type:
- Article
Superposition, reduction of multivariable problems, and approximation.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 5, p. 771, doi. 10.1142/S021953051941001X
- By:
- Publication type:
- Article
Abstract relative Gabor transforms over canonical homogeneous spaces of semidirect product groups with Abelian normal factor.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 6, p. 795, doi. 10.1142/S0219530517500075
- By:
- Publication type:
- Article
A Hodge theory for Alexandrov spaces with curvature bounded from above.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 3, p. 291, doi. 10.1142/S0219530514500183
- By:
- Publication type:
- Article
Expansions for a fundamental solution of Laplace's equation on ℝ<sup>3</sup> in 5-cyclidic harmonics.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 6, p. 613, doi. 10.1142/S0219530514500407
- By:
- Publication type:
- Article
CONSTRUCTING NON-MSF WAVELETS FROM GENERALIZED JOURNÉ WAVELET SETS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 2, p. 225, doi. 10.1142/S0219530511001820
- By:
- Publication type:
- Article
AN ANALOGUE OF COWLING–PRICE'S THEOREM AND HARDY'S THEOREM FOR THE GENERALIZED FOURIER TRANSFORM ASSOCIATED WITH THE SPHERICAL MEAN OPERATOR.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 3, p. 177, doi. 10.1142/S0219530504000370
- By:
- Publication type:
- Article
BESSEL FUNCTIONS IN A QUANTUM-BILLIARD CONFIGURATION PROBLEM.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 4, p. 421, doi. 10.1142/S0219530503000223
- By:
- Publication type:
- Article
POSITIVITY OF THE INTERTWINING OPERATOR AND HARMONIC ANALYSIS ASSOCIATED WITH THE JACOBI-DUNKL OPERATOR ON ...
- Published in:
- Analysis & Applications, 2003, v. 1, n. 4, p. 387, doi. 10.1142/S0219530503000247
- By:
- Publication type:
- Article
On a q-analog of the Wallach–Okounkov Formula.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 1, p. 97, doi. 10.1007/s11005-006-0102-6
- By:
- Publication type:
- Article
Haag-Ruelle Scattering Theory in Presence of Massless Particles.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 1, p. 27, doi. 10.1007/s11005-005-2294-6
- By:
- Publication type:
- Article
Evaluation of satellite-derived tidal constituents in the South China Sea by adopting the most suitable geophysical correction models.
- Published in:
- Journal of Oceanography, 2020, v. 76, n. 3, p. 183, doi. 10.1007/s10872-019-00537-2
- By:
- Publication type:
- Article
Managing bias in ROC curves.
- Published in:
- Journal of Computer-Aided Molecular Design, 2008, v. 22, n. 3/4, p. 141, doi. 10.1007/s10822-008-9181-z
- By:
- Publication type:
- Article
Changes in the harmonic components of the flicker electroretinogram during light adaptation.
- Published in:
- Documenta Ophthalmologica, 2014, v. 129, n. 1, p. 1, doi. 10.1007/s10633-014-9437-y
- By:
- Publication type:
- Article
Spectral sets of certain unbounded functions.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 1/2, p. 51, doi. 10.1007/s10474-006-0006-z
- By:
- Publication type:
- Article
Mean convergence of orthogonal Fourier series and interpolating polynomials.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 1/2, p. 119, doi. 10.1007/s10474-005-0183-1
- By:
- Publication type:
- Article
On the divergence of the Fejér means of integrable functions on two-dimensional Vilenkin groups.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 1/2, p. 17, doi. 10.1007/s10474-005-0174-2
- By:
- Publication type:
- Article
Observability of coupled systems.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 4, p. 321, doi. 10.1023/B:AMHU.0000028832.47891.09
- By:
- Publication type:
- Article
WALSH SERIES AND MEASURE.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 3, p. 261, doi. 10.1023/B:AMHU.0000023221.11071.24
- By:
- Publication type:
- Article
JACKSON-TYPE INEQUALITY ON THE SPHERE.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 1/2, p. 1, doi. 10.1023/B:AMHU.0000023207.17695.0d
- By:
- Publication type:
- Article
A preconditioned MinRes solver for time-periodic parabolic optimal control problems.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 5, p. 761, doi. 10.1002/nla.1842
- By:
- Publication type:
- Article
Two-grid methods for time-harmonic Maxwell equations.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 1, p. 93, doi. 10.1002/nla.1827
- By:
- Publication type:
- Article
Parallel numerical solution of the time-harmonic Maxwell equations in mixed form.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 3, p. 525, doi. 10.1002/nla.782
- By:
- Publication type:
- Article
A semi-algebraic approach that enables the design of inter-grid operators to optimize multigrid convergence.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 2/3, p. 219, doi. 10.1002/nla.579
- By:
- Publication type:
- Article
Minimization of the Norm, the Norm of the Inverse and the Condition Number of a Matrix by Completion.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 2, p. 155, doi. 10.1002/nla.1680020207
- By:
- Publication type:
- Article
A Self-Resonant System - Experimental Investigations of Boundary and Operating Conditions.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 253, doi. 10.1002/pamm.201610115
- By:
- Publication type:
- Article
On the observability inequalities of time discrete 2‐D integro‐differential systems in square domains.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 2, p. 190, doi. 10.1002/num.22651
- Publication type:
- Article
Fundamental solutions and asymptotic numerical methods for bifurcation analysis of nonlinear bi‐harmonic problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 6, p. 2091, doi. 10.1002/num.22403
- By:
- Publication type:
- Article
A new wavelet method for solving the Helmholtz equation with complex solution.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 3, p. 741, doi. 10.1002/num.22022
- By:
- Publication type:
- Article
Method for early detection of the regenerative instability in turning.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2012, v. 58, n. 1-4, p. 29, doi. 10.1007/s00170-011-3383-6
- By:
- Publication type:
- Article
Correct Prediction of the Vibration Behavior of a High Power Ultrasonic Transducer by FEM Simulation.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2008, v. 39, n. 1/2, p. 21, doi. 10.1007/s00170-007-1191-9
- By:
- Publication type:
- Article
A force-model-based approach to estimating cutter axis offset in ball end milling.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2004, v. 24, n. 11/12, p. 910, doi. 10.1007/s00170-003-1822-8
- By:
- Publication type:
- Article
BIW assembly quality evaluation with variation of OCMM data and data-splitting error estimation.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2004, v. 24, n. 11/12, p. 830, doi. 10.1007/s00170-003-1790-z
- By:
- Publication type:
- Article
An innovative harmonic numbers operational matrix method for solving initial value problems.
- Published in:
- Calcolo, 2017, v. 54, n. 1, p. 57, doi. 10.1007/s10092-016-0176-1
- By:
- Publication type:
- Article
An efficient numerical algorithm based on Haar wavelet for solving a class of linear and nonlinear nonlocal boundary-value problems.
- Published in:
- Calcolo, 2016, v. 53, n. 4, p. 621, doi. 10.1007/s10092-015-0165-9
- By:
- Publication type:
- Article
Scattered data interpolation of Radon data.
- Published in:
- Calcolo, 2011, v. 48, n. 1, p. 5, doi. 10.1007/s10092-010-0024-7
- By:
- Publication type:
- Article
A method for topology optimization of structures under harmonic excitations.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 58, n. 2, p. 475, doi. 10.1007/s00158-018-1898-2
- By:
- Publication type:
- Article
On objective functions of minimizing the vibration response of continuum structures subjected to external harmonic excitation.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 57, n. 6, p. 2291, doi. 10.1007/s00158-017-1859-1
- By:
- Publication type:
- Article
Structural topology optimization under harmonic base acceleration excitations.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 57, n. 3, p. 1061, doi. 10.1007/s00158-017-1795-0
- By:
- Publication type:
- Article
The approximate reanalysis method for topology optimization under harmonic force excitations with multiple frequencies.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 56, n. 5, p. 1185, doi. 10.1007/s00158-017-1714-4
- By:
- Publication type:
- Article
Robust topology optimization for dynamic compliance minimization under uncertain harmonic excitations with inhomogeneous eigenvalue analysis.
- Published in:
- Structural & Multidisciplinary Optimization, 2016, v. 54, n. 6, p. 1469, doi. 10.1007/s00158-016-1607-y
- By:
- Publication type:
- Article
Fractional harmonic maps into manifolds in odd dimension <i>n</i> > 1.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 3/4, p. 421, doi. 10.1007/s00526-012-0556-6
- By:
- Publication type:
- Article
Regularity results for differential forms solving degenerate elliptic systems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 769, doi. 10.1007/s00526-012-0503-6
- By:
- Publication type:
- Article
Non existence of quasi-harmonic spheres.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 37, n. 3/4, p. 441, doi. 10.1007/s00526-009-0271-0
- By:
- Publication type:
- Article
An easy proof of Jensen’s theorem on the uniqueness of infinity harmonic functions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 37, n. 3/4, p. 381, doi. 10.1007/s00526-009-0267-9
- By:
- Publication type:
- Article
Harmonic extensions of symmetric maps.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 35, n. 3, p. 271, doi. 10.1007/s00526-008-0204-3
- By:
- Publication type:
- Article